sustiva/truvada side effects
Aug 6, 2008
i was on atripla once a day and the pharmacy ran out so they gave me sustiva and truvada one pill each a day the first week on it my eyes got red/ blood shot looking and my body temp. was always hot . which one of these pills do u think is causeing the red eyes and why? and if they are both in atripla i wonder why i didnt have such side effects with the atripla other than the hot body temp.
Response from Dr. Henry
The vast majority of patients can interchange Atripla and Sustiva/Truvada without significant problems. I would generally suspect some other condition such as conjunctivitis to be causing your red eyes that is unrelated to your HIV meds. I would advise being seen by your HIV specialist or discussing with his/her office to further evaluate. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Licking Rectum Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can Chlamydia Testing Ever Be Wrong?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.